# SDR DALA2023100208052

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2990121) CORROSION AT RH ZEE CHANNEL HAS CORROSION IN MULTIPLE AREAS FROM STA 727D-767 RBL25 WL 158. REMOVED AND REPLACED ZEE CHANNEL FROM STA 727D-767 RBL 25 WL 158 PER B737-900 SRM 53-00-53-2R-5. AND. DWG 146A7502. REV. A.
